# SDR XN0A1277

- Difficulty date: November 16, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 219
- Aircraft time: 37,271 hours, 18,578 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Green Hyd Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

DURING TAXI GREEN SYSTEM LOST.  FOUND LT  GEAR AFT OUTBOARD FLEXIBLE BRAKE HYDRAULIC LINE BLOWN.  REMOVED AND REPLACED LT GEAR AFT OUTBOARD HYD LINE AS REQUIRED.  SERVICED GREEN HYD SYSTEM HYDRAULICS AND ACCUMULATOR, OPS CHECKS GOOD.  NO LEAKS NOTED IAW A300 AMM 32-00-00.
